Hi, I am currently taking 100mg Azathioprine and my GP doctor advised best that I get the flu vaccine (I have never had it before) so last Thurs I got the flu vaccine in one arm and the pneumonia vaccine in the other. Well since Monday my colitis seems to be getting progressively worse. Has anyone else experienced this or do you know if this could be linked to a flare? Thanks
I am on similar meds to you and relapse practically every year, once I'm off the preds. I started taking 100mg Azathioprine this summer, so was invited for a free flu jab at the GP. This was my 1st ever flu jab and I had it done with some trepidation.
I did take the day off work, basically to rest while the vaccine kicked in. I didn't take a pneumonia vaccine though - it was never offered to me. I don't know if I was lucky or not but my UC did not react.
I would hazard a guess that the combination of both vaccines together on the same day may have kicked in the UC. That's quite a lot of vaccine for your body to deal with in one go. But then again, I'm no doctor.
Sorry to hear that you had a flare up but I think it is symptomatic of UC that it strikes in different ways for different people.
Hope you recover soon from this flare up.